JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON HYPONORMAL TOEPLITZ OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON HYPONORMAL TOEPLITZ OPERATORS
Kim, An-Hyun;
  PDF(new window)
 Abstract
In this note we are concerned with the hyponormality of Toeplitz operators with polynomial symbols when g divides f.
 Keywords
Toeplitz operators;hyponormal;
 Language
English
 Cited by
 References
1.
M. B. Abrahamse, Subnormal Toeplitz operators and functions of bounded type, Duke Math. J. 43 (1976), no. 3, 597-604. crossref(new window)

2.
C. Cowen, Hyponormal and subnormal Toeplitz operators, Surveys of some recent results in operator theory, Vol. I, 155-167, Pitman Res. Notes Math. Ser., 171, Longman Sci. Tech., Harlow, 1988.

3.
C. Cowen , Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103 (1988), no. 3, 809-812. crossref(new window)

4.
R. E. Curto and W. Y. Lee, Joint hyponormality of Toeplitz pairs, Mem. Amer. Math. Soc. 150 (2001), no. 712, x+65 pp.

5.
P. Fan, Remarks on hyponormal trigonometric Toeplitz operators, Rocky Mountain J. Math. 13 (1983), no. 3, 489-493. crossref(new window)

6.
D. R. Farenick and W. Y. Lee, Hyponormality and spectra of Toeplitz operators, Trans. Amer. Math. Soc. 348 (1996), no. 10, 4153-4174. crossref(new window)

7.
D. R. Farenick and W. Y. Lee, On hyponormal Toeplitz operators with polynomial and circulant-type symbols, Integral Equations Operator Theory 29 (1997), no. 2, 202-210. crossref(new window)

8.
J. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981.

9.
C. Gu, A generalization of Cowen's characterization of hyponormal Toeplitz operators, J. Funct. Anal. 124 (1994), no. 1, 135-148. crossref(new window)

10.
T. Ito and T. K. Wong, Subnormality and quasinormality of Toeplitz operators, Proc. Amer. Math. Soc. 34 (1972), 157-164. crossref(new window)

11.
I. H. Kim and W. Y. Lee, On hyponormal Toeplitz operators with polynomial and symmetric-type symbols, Integral Equations Operator Theory 32 (1998), no. 2, 216- 233. crossref(new window)

12.
I. S. Hwang, I. H. Kim, and W. Y. Lee, Hyponormality of Toeplitz operators with polynomial symbols, Math. Ann. 313 (1999), no. 2, 247-261. crossref(new window)

13.
I. S. Hwang, I. H. Kim, and W. Y. Lee, Hyponormality of Toeplitz operators with polynomial symbols: An extremal case, Math. Nachr. 231 (2001), 25-38. crossref(new window)

14.
I. S. Hwang and W. Y. Lee, Hyponormality of trigonometric Toeplitz operators, Trans. Amer. Math. Soc. 354 (2002), no. 6, 2461-2474. crossref(new window)

15.
I. S. Hwang and W. Y. Lee, Hyponormality of Toeplitz operators with rational symbols, Math. Ann. 335 (2006), no. 2, 405-414. crossref(new window)

16.
T. Nakazi and K. Takahashi, Hyponormal Toeplitz operators and extremal problems of Hardy spaces, Trans. Amer. Math. Soc. 338 (1993), no. 2, 753-767. crossref(new window)

17.
I. Schur, Uber Potenzreihen die im Innern des Einheitskreises beschrankt sind, J. Reine Angew. Math. 147 (1917), 205-232.

18.
K. Zhu, Hyponormal Toeplitz operators with polynomial symbols, Integral Equations Operator Theory 21 (1995), no. 3, 376-381. crossref(new window)